Affordable Access

Publisher Website

Latin squares with pairwise orthogonal conjugates

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Publication Date
Volume
36
Issue
2
Identifiers
DOI: 10.1016/0012-365x(81)90233-8

Abstract

Abstract Let L ∗ denote the set of integers n such that there exists an idempotent Latin square of order n with all of its conjugates distinct and pairwise orthogonal. It is known that L ∗ contains all sufficiently large integers. That is, there is a smallest integer n o such that L ∗ contains all integers greater than n o. However, no upper bound for n o has been given and the term “sufficiently large” is unspecified. The main purpose of this paper is to establish a concrete upper bound for n o. In particular it is shown that L ∗ contain all integers n>5594, with the possible exception of n=6810.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments